# SDR TWAA9800401

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Base
- Part number: 3188571013
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STL - FLT 519 - DURING TAXI, SMOKE AND SPARKS EMITTED FROM THE WINDSHEAR ANNUNCIATOR INDICATOR MFG PN 318-8571-013.  REPLACED SHORTED LIGHT BASE OF THE WINDSHEAR ANNUNCIATOR.  OPERATIONAL CHECK NORMAL.  CHECK-C 04.  08-12-97.  JFK.  (X)
